# SDR SWAA2024041762601

- Difficulty date: March 12, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LOWER LOBE RIGHT SIDE WAS FOUND A DELAMINATION SPOT; 9 IN BEHIND STA 1156 L=3 IN W= 2.750 IN.  REPAIRED IAW SRM 51-70-05-2R-2.
